MDA scalability

Fényes, Gábor: MDA scalability. In: Conference of PhD Students in Computer Science, (4). p. 42. (2004)

[img]
Preview
Cikk, tanulmány, mű
cscs_2004_042.pdf

Download (5kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: p. 42
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Date Deposited: 2019. Oct. 14. 08:40
Last Modified: 2019. Oct. 14. 08:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/59748

Actions (login required)

View Item View Item